TweetI took my second dose of winny and prop this morning (5am). I was feeling ok except for extreme pain in my quad where I injected. At first it was just usual soreness but by mid-day the pain became ridiculous and I started limping around. Monday when I injected I felt pain in my glute and later on a lump formed. Today the lump has gone down in size. Anyways so today around 10am I take what I think was 37.5 mcg of T3 (hard to measure because they are caps and not tabs that can easily be broken in half). Anyways around 11:30am I get caught in some heavy rain and didn't have an umbrella so I had to run into my office. So about 1pm I start feeling extremely hot and now I'm so hot and feel dizziness when I turn my head! I'm not sure if it's related to the winny/prop injection or if it's the T3 or could it be due to me getting extemely wet and going into an air conditioned room and letting my clothes dry? I've taking T3 before and never really felt hot even at 100mcg, but it was a different brand. I felt fine Monday after my winny/prop dose. So I am thinking it's the getting wet part that is making feel weird. What do you guys think?